MAUDE Adverse Event Report: ST. JUDE MEDICAL INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81107
Medical Device Problem Codes Fracture (1260); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, difficulties were noted when inserting the catheter into the patient and upon removal, it was noted to be fractured.The catheter was exchanged, and the procedure was completed with no consequences to the patient.
 
Additional Manufacturer Narrative
One decapolar, inquiry steerable diagnostic catheter was received for evaluation.Multiple kinks were noted along the catheter shaft.No other visual anomalies were noted.Microscopic inspection of the tip and shaft electrodes revealed no anomalies.Microscopic inspection of the catheter shaft revealed no fractures or other anomalies.The catheter shaft outer diameter measurement was consistent with specifications.The returned catheter was inserted through the entire length of an introducer from current abbott inventory with no resistance noted.No fractures were observed along the catheter shaft.The device was manufactured according to specifications as supported by the receiving inspection results.The cause of the reported insertion difficulty and fracture remains unknown.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18209001
Report Number3008452825-2023-00542
Device Sequence Number7467285
Product Code DRF
UDI-Device Identifier05414734303002
UDI-Public(01)05414734303002(10)9241438(17)260831
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2026
Device Model NumberIBI-81107
Device Catalogue NumberIBI-81107
Device Lot Number9241438
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer01/19/2024
07/09/2024
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date01/19/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown